# SDR UALA2011031001161

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 41,073 hours, 16,200 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Emergency Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY SLIDE BLOW OUT DOOR FRAME SPLIT AND BENT.  DAMAGE APPROX 9 INCHES LONG LOWER AFT SECTION OF DOOR FRAME.  REPLACED RIGHT OVERWING SLIDE PER AMM.  ACCOMPLISHED FINAL INSTALLATION PER MM AND METHOD 4 OF THE RII LIST.
